Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the weighted fractional Poincar\'e-type inequalities

Tom 157 / 2019

Ritva Hurri-Syrjänen, Fernando López-García Colloquium Mathematicum 157 (2019), 213-230 MSC: Primary 46E35; Secondary 26D10. DOI: 10.4064/cm7612-9-2018 Opublikowany online: 10 May 2019

Streszczenie

Weighted fractional Poincaré-type inequalities are proved on John domains whenever the weights defined on the domain depend on the distance to the boundary and to an arbitrary compact set in the boundary of the domain.

Autorzy

  • Ritva Hurri-SyrjänenDepartment of Mathematics and Statistics
    FI-00014 University of Helsinki
    Finland
    e-mail
  • Fernando López-GarcíaDepartment of Mathematics and Statistics
    California State Polytechnic University Pomona
    3801 West Temple Avenue
    Pomona, CA 91768, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek